Alert archive / New York / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 55, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jun 12, 2007, 4:49 PM EDT for Schoharie County, New York. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2007, 4:49 PM EDT (20:49 UTC)
- Expired
- Jun 12, 2007, 5:45 PM EDT
- In force
- 56 min
- Issued by
- NWS Albany, NY
- Area
- Counties, with a storm outline in the text
County Schoharie County, NY
The radar
The Albany radar (KENX), 43 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.8 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 189 J/kg
- Mixed-layer CIN
- -147 J/kg
- Mixed-layer LCL
- 1104 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 152 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KALY 122049 SVRALY NYC095-122145- /O.NEW.KALY.SV.W.0055.070612T2049Z-070612T2145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBANY NY 449 PM EDT TUE JUN 12 2007 THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN SCHOHARIE COUNTY IN EAST CENTRAL NEW YORK... THIS INCLUDES THE CITY OF COBLESKILL... * UNTIL 545 PM EDT * AT 446 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR RICHMONDVILLE...OR ABOUT NEAR COBLESKILL...AND MOVING SOUTHWEST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... SUMMIT BY 455 PM EDT... LAT...LON 4267 7444 4278 7463 4269 7472 4244 7466 $$ SND/ELH
1 follow-up statement
000 WWUS51 KALY 122137 SVSALY SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 536 PM EDT TUE JUN 12 2007 NYC095-122146- /O.EXP.KALY.SV.W.0055.000000T0000Z-070612T2145Z/ SCHOHARIE NY- 536 PM EDT TUE JUN 12 2007 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SCHOHARIE COUNTY EXPIRES AT 545 PM EDT... THUNDERSTORMS HAVE MOVED WEST OUT OF SCHOHARIE COUNTY. LAT...LON 4267 7444 4278 7463 4269 7472 4244 7466 $$ SND/ELH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 3:20 PM EDT, 1 hour 29 minutes earlier.
Area forecast discussion, Jun 12, 3:20 PM EDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 320 PM EDT TUE JUN 12 2007 ...SEVERE THUNDERSTORM WATCH 386 IN EFFECT FOR GREENE...COLUMBIA...DUTCHESS...AND ULSTER COUNTIES UNTIL 8 PM... .SYNOPSIS... AN UPPER LEVEL DISTURBANCE ASSOCIATED WITH THE SURFACE CYCLONE OFF THE NEW ENGLAND COAST WILL MOVE THROUGH EASTERN NEW YORK AND WESTERN NEW ENGLAND FROM NORTHEAST TO SOUTHWEST WITH SHOWERS AND THUNDERSTORMS INTO THE EARLY EVENING. HIGH PRESSURE WILL BUILD IN FROM THE GREAT LAKES REGION AND SOUTHEASTERN CANADA WITH COOL AND MAINLY DRY WEATHER ON WEDNESDAY. SOME ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE SOUTH OF THE CAPITAL REGION WEDNESDAY AFTERNOON. THE TREND FOR FAIR AND DRY WEATHER WILL CONTINUE INTO THE WEEKEND. && .NEAR TERM /UNTIL 8 AM WEDNESDAY/... WE WILL HAVE TO KEEP THIS BRIEFER THAN NORMAL DUE TO ONGOING STRONG TO SEVERE CONVECTION OVER THE FCST AREA. AN OCCLUDED CYCLONE OFF THE NEW ENGLAND COAST CONTINUES TO RETROGRADE SLOWLY WESTWARD. THE 40KM RUC SHOWS A SERIES OF IMPULSES AT 500 MB PIVOTING AROUND THE CYCLONE. A TROUGH IN THE LOW TO MID LEVELS OF THE ATMOSPHERE IS ACTING TO FOCUS THE CONVECTION IN THE HUDSON RIVER VALLEY...AND JUST WEST OF THE WRN NEW ENGLAND TERRAIN. SBCAPES AROUND 1000 J/KG OFF THE GFS AND STEEP LOW TO MID LEVEL LAPSES RATES /6.5C/KM FROM ALY SOUTH AND WEST/ ARE KEY CONVECTIVE INGREDIENTS FOR THE STRONG TO SEVERE THUNDERSTORMS. WET BULB ZERO HEIGHTS ARE AROUND 10 KFT. THE FREEZING LEVEL FROM THE 12Z ALY SOUNDING WAS ABOUT 11 KFT. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS. THE SOUTHWESTERN EXTREME OF THE FCST AREA WILL REMAIN IN THE SVR TSRA WATCH UNTIL 8 PM. THE ACTIVITY SHOULD DIMINISH SHORTLY AFTER DARK. POPS WERE RAISED TO LIKELY VALUES FROM THE HUDSON RIVER VALLEY EAST. IT IS A VERY UNUSUAL PATTERN FOR SEVERE WEATHER. THE VIL OF THE DAY FOR SEVERE WEATHER OFF THE ALY SOUNDING LOOKS TO BE 50 K/M2. WE WENT CLOSE TO THE COOLEST MAVMOS VALUES FOR THE MIN TEMPS TONIGHT. && .SHORT TERM /8 AM WEDNESDAY THROUGH FRIDAY/... WED...THE GOOD NEWS IS THAT THE WHOLE SYSTEM BEGINS TO SAG SOUTHWARD WITH SOME WEAK RIDGING BUILDING IN FROM THE NORTH AND WEST. A WEAK DISTURBANCE PIVOTING AROUND THE SOUTHWARD MOVING STORM MAY TRIGGER AN ISOLD SHOWER OR TSRA OVER LOWER CATSKILLS...AND LITCHFIELD HILLS. SLIGHT CHANCE VALUES WERE PLACED IN THERE. 850 MB TEMPS ARE COOL WITH VALUES OF AROUND +10C OVER THE REGION. TEMPS IN THE M70S TO L80S IN THE VALLEYS ARE LIKELY. WED NIGHT...THE SKIES WILL CLEAR...THE WINDS IN THE BOUNDARY LAYER WILL LIGHTEN...AND WITH A COOL AIR MASS OVERHEAD SOME RADIATIONAL COOLING IS LIKELY. TEMPS WILL GENERALLY BE IN THE 50S. THURSDAY INTO FRIDAY...A COOL POCKET OF AIR IN THE LOW TO MID LEVELS OF THE ATMOSPHERE WILL PRODUCE A CHILLY DAY ON THU WITH 850 MB TEMPS OF +5-+8C. ENOUGH SUBSIDENCE IN THE E/NE FLOW SHOULD YIELD MOSTLY SUNNY CONDITIONS. HOWEVER...HIGH TEMPS WILL RUN 10 TO 15 DEGREES BELOW NORMAL WITH 60S TO MAYBE M70S. THU NIGHT WILL ALSO BE CHILLY WITH LOWS IN THE 40S TO L50S WITH SOME RADIATIONAL COOLING AGAIN. ON FRIDAY...SOME MODERATION IN TEMPS WITH WARM AIR ADVECTION ONGOING ...WITH THE HIGH AMPLITUDE MID AND UPPER LEVEL RIDGE UPSTREAM TRYING TO BUILD IN. HIGH TEMPS SHOULD BE ABOUT 5 DEGREES OR SO WARMER THAN ON THU WITH HIGHS IN THE M70S TO L80S IN THE VALLEYS. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... THE EXTENDED FORECAST CONTINUES TO FEATURE NICE MID TO LATE JUNE WEATHER WITH SFC HIGH PRESSURE OVER THE MID ATLANTIC REGION BUILDING IN. THE UPPER LEVEL RIDGE CONTINUES TO BUILD NORTHEAST INTO QUEBEC FROM THE MIDWEST. A CUTOFF H500 CIRCULATION CONTINUE TO BE OFF THE MID ATLANTIC COAST. HOWEVER...A COLD FRONT PASSING THROUGH THE UPPER MIDWEST AND THE CNTRL MS RIVER VALLEY...AHEAD OF THE MID LEVEL DIFFLUENT FLOW WILL FLOW DOWNSTREAM AND BRING A CHANCE OF SHOWERS AND THUNDERSTORMS SATURDAY NIGHT INTO SUNDAY. THE DAYTIME ON SATURDAY SHOULD BE FINE WITH LOTS OF SUNSHINE AND H850 TEMPS RISING TO +12-+14C. THE TIMING OF THE FRONT IS UNCERTAIN WITH THE LONG RANGE GUIDANCE. WE FOLLOWED CLOSE TO HPC WITH A CHANCE OF SHOWERS SAT NIGHT WEST OF THE HUDSON RIVER VALLEY...SLIGHT CHANCE VALUES EAST. BASED ON THE SLOWER GFS AND MREFS...WE PLACED A CHANCE OF SHOWERS AND THUNDERSTORMS FROM THE HUDSON RIVER VALLEY EASTWARD ON SUNDAY. THE FRONT MAY CLEAR EARLY...SO SUNDAY MAY NOT BE A WASHOUT. SUNDAY NIGHT THROUGH MONDAY...A BUBBLE OF SFC HIGH PRESSURE BUILDS IN FROM THE ERN GREAT LAKES REGION AS A FLATTER MID LEVEL RIDGE BUILDS OVER THE AREA. DRY WEATHER AND SEASONABLE TEMPS LOOKS LIKE IT WILL PREVAIL DURING THESE. MON NIGHT INTO TUESDAY...A WARM FRONT LIFTS THROUGH THE FORECAST AREA WITH 850 MB TEMPS RISING CLOSE TO +18C. WE FEEL 90S ARE NOT WARRANTED YET IN THE VALLEY LOCATIONS...SO WE WENT A LITTLE COOLER THAN HPC WITH M-U80S. THE NEXT COLD FRONT SLOWLY CHUGS EASTWARD WITH A WAVE MOVING ACROSS SRN ONTARIO TUE PM INTO THE EVENING. A CHANCE OF SHOWERS WAS ADDED WEST OF THE HUDSON RIVER VALLEY TUE PM. SLIGHT CHANCE VALUES TO THE EAST. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... THUNDERSTORMS ARE EXPECTED TO IMPACT THE HUDSON VALLEY THROUGH EARLY THIS EVENING. KALB AND KPOU ARE EXPECTED TO EXPERIENCE OCCASIONAL IFR CONDITIONS THROUGH LATE AFTERNOON WITH VSBYS OCCASIONALLY 1SM OR LESS AND CIGS BELOW OVC015CB. SOME WIND GUSTS ALSO POSSIBLE MAINLY FROM EAST-NORTHEAST UP TO 30-35 KTS. KGFL MAY GET BY WITH JUST MVFR CONDITIONS IN OCCASIONAL THUNDERSTORMS LATE THIS AFTERNOON. DURING PERIODS WHICH ARE FREE FROM THUNDERSTORM ACTIVITY EXPECT VFR CONDITIONS WITH P6SM BKN080. FOR TONIGHT...AFTER SHOWERS/TSTMS DISSIPATE AROUND 02Z-04Z/WED...EXPECT ADDITIONAL PATCHY MVFR/IFR VSBYS TO DEVELOP AFTER 06Z/WED...ONCE AGAIN MAINLY IN AREAS WHICH RECEIVE AFTERNOON/EVENING RAINFALL. WINDS SHOULD BECOME LIGHT/VARIABLE ONCE AGAIN LATER TONIGHT...AFTER 03Z/WED. OUTLOOK... .WED THROUGH SAT...VFR CONDITIONS EXPECTED. .SUN...VFR...EXCEPT MVFR PSBL WITH SCT SHRA. && .FIRE WEATHER... A WEAK TROUGH OF LOW PRESSURE WILL KEEP SHOWERS AND THUNDERSTORMS GOING INTO THIS EVENING ACROSS MUCH OF THE AREA. SOME AREAS WILL RECEIVE LOCALIZED PRECIPITATION AMOUNTS OF 1 TO 2 INCHES OF RAIN THROUGH THIS EVENING. RELATIVE HUMIDITY VALUES WILL INCREASE TO 85 TO 100 PERCENT TONIGHT AND THEN DROP TO 35 TO 70 PERCENT ON WEDNESDAY AND INCREASE BACK TO 75 TO 100 PERCENT WEDNESDAY NIGHT. LIGHT AND VARIABLE WINDS TONIGHT WILL BECOME NORTHEAST AT 10 TO 15 MPH WEDNESDAY AND THEN BECOME LIGHT AND VARIABLE ON WEDNESDAY NIGHT. && .HYDROLOGY...LOCALLY HEAVY DOWNPOURS POSSIBLE THIS AFTERNOON INTO THIS EVENING WITH THUNDERSTORMS PRODUCING LOCALIZED RAINFALL AMOUNTS UP TO TWO INCHES...SO PONDING OF WATER ON ROADWAYS AND POOR DRAINAGE AREA FLOODING IS POSSIBLE. BASIN AVERAGE PRECIPITATION EXPECTED TO BE LESS THAN A HALF INCH THROUGH THIS EVENING SO NO PROBLEMS ANTICIPATED ON MAIN STEM RIVERS...BUT SMALL STREAMS MAY RISE TO NEAR BANKFULL IN SOME AREAS. MAINLY DRY CONDITIONS EXPECTED FROM WEDNESDAY THROUGH SATURDAY. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...WASULA NEAR TERM...WASULA SHORT TERM...WASULA LONG TERM...WASULA AVIATION...11 FIRE WEATHER...11 HYDROLOGY...11
Hazardous weather outlook, Jun 12, 3:35 PM EDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 335 PM EDT TUE JUN 12 2007 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-082>084-VTZ013>015- 131100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-NORTHERN FULTON- SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM- EASTERN WINDHAM- 335 PM EDT TUE JUN 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...WESTERN MASSACHUSETTS...THE WESTERN ADIRONDACKS...LAKE GEORGE SARATOGA REGION...MOHAWK VALLEY...GREATER CAPITAL DISTRICT AND NORTHERN CATSKILLS OF EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO THIS EVENING ACROSS ALL OF EASTERN NEW YORK AND ADJACENT WESTERN NEW ENGLAND. THE THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A WEAK TROUGH OF LOW PRESSURE OVER THE REGION AND MOVE FROM NORTH NORTHEAST TO SOUTH SOUTHWEST AT 25 TO 35 MPH. SOME THUNDERSTORMS MAY PRODUCE DAMAGING WINDS AND LARGE HAIL UP TO 1 INCH IN DIAMETER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED TO SCATTERED NON SEVERE THUNDERSTORMS ARE POSSIBLE OVER THE SOUTHERN BERKSHIRES AND LITCHFIELD HILLS ON WEDNESDAY. THERE IS A CHANCE OF THUNDERSTORMS ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS EVENING. NYZ058>061-063>066-131100- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- 335 PM EDT TUE JUN 12 2007 ...SEVERE THUNDERSTORM WATCH 386 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL AND SOUTHEAST CATSKILLS...TACONICS AND MID HUDSON VALLEY OF EAST CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH NUMBER 386 UNTIL 8 PM EDT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED TO SCATTERED NON SEVERE THUNDERSTORMS ARE POSSIBLE OVER THE LOWER CATSKILLS AND MID HUDSON VALLEY ON WEDNESDAY. THERE IS A CHANCE OF THUNDERSTORMS ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS REQUESTED AT THIS TIME FOR GREENE...COLUMBIA...ULSTER AND DUTCHESS COUNTIES.
In the hours before
Special weather statement, Jun 12, 1:26 PM EDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 126 PM EDT TUE JUN 12 2007 NYZ060-061-121800- EASTERN COLUMBIA NY-WESTERN COLUMBIA NY- 126 PM EDT TUE JUN 12 2007 ...A STRONG THUNDERSTORM IN COLUMBIA COUNTY... AT 121 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR PHILMONT...OR ABOUT 6 MILES EAST OF HUDSON...AND MOVING SOUTH AT 15 MPH. THE THUNDERSTORM WILL BE NEAR... LIVINGSTON BY 150 PM EDT ANCRAM AND 6 MILES EAST OF CLERMONT BY 200 PM EDT
Special weather statement, Jun 12, 1:28 PM EDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 128 PM EDT TUE JUN 12 2007 NYZ053-054-084-VTZ013-121800- WESTERN RENSSELAER NY-EASTERN RENSSELAER NY-BENNINGTON VT- SOUTHERN WASHINGTON NY- 128 PM EDT TUE JUN 12 2007 ...A STRONG THUNDERSTORM IN BENNINGTON...RENSSELAER AND WASHINGTON COUNTIES... AT 125 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR SHAFTSBURY...OR ABOUT 6 MILES SOUTHWEST OF ARLINGTON...AND MOVING SOUTHWEST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR... HOOSICK FALLS BY 150 PM EDT GRAFTON BY 210 PM EDT
Special weather statement, Jun 12, 1:38 PM EDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 138 PM EDT TUE JUN 12 2007 NYZ065-121815- WESTERN DUTCHESS NY- 138 PM EDT TUE JUN 12 2007 ...A STRONG THUNDERSTORM IN DUTCHESS COUNTY... AT 135 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR RED OAKS MILL...OR ABOUT 7 MILES EAST OF POUGHKEEPSIE...AND MOVING SOUTHWEST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR... RED OAKS MILL BY 145 PM EDT HOPEWELL JUNCTION BY 150 PM EDT MYERS CORNER AND WAPPINGERS FALLS BY 155 PM EDT FISHKILL BY 205 PM EDT BEACON BY 215 PM EDT
Special weather statement, Jun 12, 1:52 PM EDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 152 PM EDT TUE JUN 12 2007 NYZ053-054-121815- WESTERN RENSSELAER NY-EASTERN RENSSELAER NY- 152 PM EDT TUE JUN 12 2007 ...A STRONG THUNDERSTORM IN RENSSELAER COUNTY... AT 150 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR HOOSICK FALLS...AND MOVING SOUTHWEST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR... GRAFTON BY 210 PM EDT 7 MILES EAST OF CENTER BRUNSWICK AND 7 MILES NORTHWEST OF BERLIN BY 215 PM EDT
Local storm report, Jun 12, 3:24 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
324 PM EDT TUE JUN 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0301 PM TSTM WND DMG WAPPINGERS FALLS 41.60N 73.92W
06/12/2007 DUTCHESS NY NEWSPAPER
TREES AND WIRES DOWN WITH 600 CUSTOMERS WITHOUT POWER.
&&
JQSpecial weather statement, Jun 12, 3:35 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 335 PM EDT TUE JUN 12 2007 NYZ042-043-122000- NORTHERN WARREN NY-NORTHERN WASHINGTON NY- 335 PM EDT TUE JUN 12 2007 ...A STRONG THUNDERSTORM IN WARREN AND WASHINGTON COUNTIES... AT 333 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED 10 MILES NORTHEAST OF HAGUE...OR ABOUT 15 MILES NORTH OF FAIR HAVEN...AND MOVING SOUTHWEST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR... HAGUE AND 7 MILES NORTHEAST OF HULETTS LANDING BY 400 PM EDT IF ON OR NEAR LAKE GEORGE OR LAKE CHAMPLAIN...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 2:08 PM EDT | Severe Thunderstorm Warning | ALY | Herkimer | 48 min |
| Jun 12, 2:16 PM EDT | Severe Thunderstorm Warning | ALY | Washington | 59 min |
| Jun 12, 2:48 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess | 57 min |
| Jun 12, 4:45 PM EDT | Severe Thunderstorm Warning | ALY | Herkimer | 60 min |
Nearby
Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.